@book{AST_1977__43-44__1_0,
     author = {Dacuna-Castelle, Didier and Huber, Catherine and Deniau, Claude and Oppenheim, Georges and Viano, Claude and Azencott, Robert and Huber, Catherine and Birg\'e, Lucien and Costa, Valentine and Deshayes, Jean and Jolivaldt, Philippe and Tr\'ecourt, Philippe and Picard, Dominique},
     title = {Th\'eorie de la robustesse et estimation d'un param\`etre},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {43-44},
     year = {1977},
     mrnumber = {478463},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1977__43-44__1_0}
}
Dacuna-Castelle, Didier; Huber, Catherine; Deniau, Claude; Oppenheim, Georges; Viano, Claude; Azencott, Robert; Huber, Catherine; Birgé, Lucien; Costa, Valentine; Deshayes, Jean; Jolivaldt, Philippe; Trécourt, Philippe; Picard, Dominique. Théorie de la robustesse et estimation d'un paramètre. Astérisque, no. 43-44 (1977), 308 p. http://www.numdam.org/item/AST_1977__43-44__1_0/

[1] Andrews F. C. - Asymptotic behavior of some rank tests for analysis of variance. Ann. Math. Stat. 25, pp. 724-735 (1954). | MR 65107 | Zbl 0056.37302

[2] Andrews D. F. - (Bickel P. J. - Hampel F. R. - Huber P. J. - Rogers W. H. - Tukey J. W.) - Robust Estimates of location (Survey and Advances), Princeton University Press, 1972, 373 p. | MR 331595 | Zbl 0254.62001

[3] Anscombe F. J. - Rejection of outliers - Technometrics 2, pp. 123-147, (1960). | Article | MR 123405 | Zbl 0091.14806

[4] Azencott R. - Ce même volume, Chapitre n° V.

[5] Bennet J. - Asymptotic properties of ideal linear estimates - Dissertation (Michigan), 1952.

[6] Bickel P. J. - Some contributions to the theory of order statistics - Proc. 5th Berkeley Symp. pp. 575-591 (1967). | MR 216701 | Zbl 0214.46602

[7] Bickel P. J., Hodges J. L. - The asymptotic theory of Galton test and a related simple estimate location - Ann. Math. Stat. 38, pp. 73-89 (1967). | MR 231474 | Zbl 0148.13902

[8] Bickel P. J., Lehmann E. L. - Descriptive statistics for non parametric models - Ann. Math. Stat., 3, n° 5 (1975). | MR 395021 | Zbl 0321.62054 | Zbl 0321.62055

[9] Bickel P. J. - On some Robust Estimates of location - AMS 36 (1965). | MR 177484 | Zbl 0192.25802

[10] Billingsley P. - Convergence of probability measures - Wiley and son, New York (1968). | MR 233396 | Zbl 0172.21201

[11] Blackwell D. - Comparaison of experiments - Proc. of the 2nd Berkeley Symposium, p. 93-102 (1951). | MR 46002 | Zbl 0044.14203

[12] Bhattacharya P. K. - Efficient estimation of a shift parameter from groupes date - Ann. Math. Stat. 38, pp. 1770-1787 (1967). | MR 220415 | Zbl 0155.26002

[13] Bourbaki N. - Topologie générale - Chap. 4 (Hermann - Paris). | MR 140603

[14] Bourbaki N. - Topologie générale - Chap. 9 (Hermann - Paris). | MR 173226 | Zbl 0031.05502

[15] Bourbaki N. - Espaces vectoriels topologiques - Chap. 2 (Hermann-Paris). | MR 77882

[16] Chernoff H., Gastwirth J. L., Johns M. U., Jr. - Asymptotic distributions of linear combinations of functions of order statistics with applications to estimation - Ann. Math. Stat. 38, pp. 52-72, (1967). | MR 203874 | Zbl 0157.47701

[17] Chernoff H., Savage R. - Asymptotic normality and efficiency of certain non parametric tests - Ann. Math Stat. 29, pp. 972-994 (1958). | MR 100322 | Zbl 0092.36501

[18] Choquet G. - Theory of capacities - Ann. Inst. Fourrier, n° 5, pp. 131-292 (1953-54). | MR 80760 | Zbl 0064.35101

[19] Choquet G. - Forme abstraite du théorème de capacitabilité - Ann. Inst. Fourrier, n° 9, pp. 83-89 (1959). | MR 112844 | Zbl 0093.29701

[20] Courrège P., Priouret P. - Sur l'évolution des intégrales multiples exprimant le niveau des tests F en statistique multinormale - Bull. Soc. Math. 95, pp. 93-150 (1971). | MR 309247 | Zbl 0218.62053

[21] Cramer H. - Mathematical methods of Statistics (1946). | MR 16588 | Zbl 0063.01014

[22] Cuthbert D. - Locating outliers in factorial experiments - Technometrics 2, pp. 149-156 (1960). | Article | MR 119323 | Zbl 0091.14901

[23] Dellacherie C. - Capacités et processus stochastiques (Springer - Verlin) (1972). | MR 448504 | Zbl 0246.60032

[24] Deniau C., Viano C., Oppenheim G. - Ce même volume, Chapitre n° X.

[25] Dieudonné J. - Eléments d'Analyse II, Hermann, (1968). | MR 235946 | Zbl 0189.05502

[26] Dunford N., Schwartz J. T. - Linear operators - Vol. 1 (Wiley, New York) (1958). | MR 117523 | Zbl 0084.10402

[27] Dixon W. J., Tukey J. W. - Approximate behavior of the distribution of Winsorised (Trimming/Winzorisation 2) - Technometrics 10, pp. 83-98, (1968). | MR 221700

[28] Filippova A. A. - Mises' theorem on the asymptotic behavior of empirical distribution functions and its statistical applications - Th. of Prob. and its app. 7, pp. 24-57 (1962). | Article | Zbl 0118.14501

[29] Fourgeaud C., Fuchs A. - Statistique, pp. 212-215 - Collection Universitaire de Mathématiques, Dunod éd. (1967). | MR 258161 | Zbl 0201.51501

[30] Freedman H. W. - The "little variable factor". A statistical discussion of the reading of seismograms - Bull, of the Seismol. Soc. of America 56, pp. 593-604 (1966).

[31] Hajek J., Sidak Z. - Theory of Rank-Test, Academic Press, N.Y. (1967). | MR 229351

[32] Hajek J. - Non parametric statistics - Ed. Holden Day, San Francisco, Californie (1969). | Zbl 0193.16901

[33] Hajek J. - Local asymptotic minimax and admissibilities in estimation - Proc. Sisth Berkeley Symp. Math. Stat. Prob. (1972). | MR 400513 | Zbl 0281.62010

[34] Hampel F. R. - Contributions to the theory of robust estimation - Univ. of California, Berkeley (Thèse, 1968). | MR 2617979

[35] Hampel F. R. - A general qualitative definition of robustness - Ann. Math. Stat. 42, n°6, pp. 1887-1896 (1971). | MR 301858 | Zbl 0229.62041

[36] Hampel F. R. - The influence curve and its role in robust estimation - J.A.S.A., 69, n° 346, pp. 383-393 (1974). | Article | MR 362657 | Zbl 0305.62031

[37] Hodges J. L. - Galton's rank order test - Biometrika, 42, p. 261-262 (1955). | Article | MR 68789 | Zbl 0064.13905

[38] Hodges J. L. - Efficiency in normal samples and tolerance of extreme values. Proc. 5th Berk. Symp. pp. 163-186 (1967). | MR 214251 | Zbl 0211.50205

[39] Hodges J. L. - Efficiency in normal samples and tolerance of extreme values for some estimates of location - 5th Berkeley Symposium in Probability - vol. 1, p. 163-186 (1966). | MR 214251 | Zbl 0211.50205

[40] Hodges J. L., Lehmann E. L. - Efficiency of some non parametric competitors of the t-test, Ann. Math. Stat. 27, p. 324-335 (1956). | MR 79383 | Zbl 0075.29206

[41] Hodges J. L., Lehmann E. L. - Estimates of location based on rank tests - Ann. Math. Stat. 34, p. 598-611 (1963). | MR 152070 | Zbl 0203.21105

[42] Hoeffding W., Rosenblatt J. R. - The efficiency of tests - Ann. Math. Stat., pp. 52-63. | MR 70123 | Zbl 0067.11601

[43] Hollander M. Et Al. - Robustness of the Wilcoxon test to a certain dependence between samples - AS 2, n° 1, pp. 177-181 (1974). | Zbl 0273.62025

[44] Huber P. J. - Robust estimation of a location parameter. Ann. Math. Stat. 35, 73-101 (1964). | MR 161415 | Zbl 0136.39805

[45] Huber P. J. - A robust version of the probability ratio test. Ann. Math. Stat. n°36, p. 1753-1758 (1965). | MR 185747 | Zbl 0137.12702

[46] Huber P. J. - Théorie de l'inférence statistique robuste - Séminaire de mathématiques supérieures - Université de Montréal. | Zbl 0199.53201

[47] Huber P. J. - The behavior of maximum likelihood estimates under non standard condition - Proc. Fifhts Berk. Symp. on Math. Stat. and Prob., vol. 1, pp. 221-233 - (1967). | MR 216620 | Zbl 0212.21504

[48] Huber P. J. - Studentizing robust estimates in Nonparametric Techniques in Statistical Inference, Cambridge Univer. Press, 453-463 (1970). | MR 278443

[48 bis] Huber P. J. - Robust confidence limits. Z. Wahrscheinlichkeisteorie verw. Geb. 10, pp. 269-278 (1968). | Article | MR 242330 | Zbl 0174.50402

[49] Huber P. J. - The 1972 Wald Lecture robust statistics : a review - Ann. Math. Stat. 43 p. 1041-1067 (1972). | MR 314180 | Zbl 0254.62023

[50] Huber P. J. - Robust regression asymptotic conjectures and Monte Carlo - Ann. Math. Stat. vol. 1, n° 5 (1973). | MR 356373 | Zbl 0289.62033

[51] Huber P. J., Strassen V. - Minimax tests and the Neyman-Pearson lemma for capacities. Ann. of Stat., vol. 1, n° 2, p. 251-263 (1973). | MR 356306 | Zbl 0259.62008

[52] Huber P. J. - Fisher information and spline interpolation. The annals of Statistics 2, p. 1029-1034 (1974). | MR 356352 | Zbl 0289.62032

[53] Huber P. J., Strassen V. - Correction to minimax tests and the Neyman-Pearson lemma for capacities - Ann. of Stat. vol. 2, n° 1, p. 223-224 (1974). | MR 362587 | Zbl 0269.62020

[54] Huber C. - Etude asymptotique de tests robustes. These a l'Ecole Polytechnique Federate de Zürich (1970). | MR 324833

[55] Huber C. - Ce même volume, Chapitre n° II.

[56] Huber C. - Ce même volume, Chapitre n° V.

[57] Huber C. - Ce même volume, Chapitre n° XII.

[58] Jaeckel L. A. - Robust estimates of location (thèse), Berkeley (1969). | MR 2619293

[59] Jaeckel L. A. - Some flexible estimates of location - Ann. Math. Stat. 42, n° 5, pp. 1540-1552 (1971). | MR 350951 | Zbl 0232.62008

[60] Kallianpur G. - Von Mises functionals and maximum likelihood estimation - Contributions to Statistics, pp. 137-146 (1963). | MR 219167 | Zbl 0202.49303

[61] Kempthorne O. - Some aspects of experimental inference, J.A.S.A. 61, pp. 11-34 (1966). | Article | MR 195211

[62] Kendall M. G. - The advanced theory of statistics, vol. II, Ed. Ch. Griffin and Co Ltd, London (1967). | Zbl 0249.62003

[63] Klotz J. - Small sample power and efficiency for the one-sample Wilcoxon and normal scores tests - Ann. Math. Stat. 34, pp. 624-632, (1963). | MR 149608 | Zbl 0129.32706

[64] Le Cam L. - Locally asymptotically normal families of distributions, Univ. of Calif. Publ. in Stat. 3 (1960). | MR 126903 | Zbl 0104.12701

[65] Le Cam L. - Sufficiency and approximate sufficiency - Ann. Math. Stat. vol. 35, p. 1419-1455 (1964). | MR 207093 | Zbl 0129.11202

[66] Le Cam L. - Ann. Math. Stat. 41, p. 802-828 (1970). | Zbl 0246.62039

[67] Le Cam L. - Notes on asymptotic methods in statistical decision theory - Centre de Recherches Mathématiques - Université de Montréal. | MR 501449

[68] Lehmann E. L. - Testing statistical hypotheses, Wiley, N.Y. (1959). | MR 107933 | Zbl 0089.14102

[69] Linnik Ju. V. - Statistical problems with nuisance parameters - Trans. Am. Maths. Soc., vol. 20 (1968). | MR 223000 | Zbl 0177.22501

[70] Loève M. - Probability theory, Van Nostrand, (1955). | Zbl 0108.14202 | Zbl 0066.10903

[71] Meyer P. A. - Probabilités et potentiel (Hermann-Paris) (1966). | MR 205287 | Zbl 0138.10402

[72] Moore D. S. - An elementary proof of asymptotic normality of linear functions of order statistics, Ann. Math. Stat. 39, n° 1, pp. 263-265 (1968). | MR 232480 | Zbl 0188.51303

[73] Neveu J. - Bases mathématiques du calcul des probabilités (Masson, Paris) (1964). | MR 198504 | Zbl 0137.11203

[74] Noether G. E. - On a theorem of Pitman, Ann. Math. Stat. 26, pp. 64-68, (1955). | MR 70122 | Zbl 0066.12001

[75] Pfanzagl J. - Preprints in Statistics - Université de Cologne, n° 7 (1974).

[76] Prokhorov Yu. V. - Convergence of random processes and limit theorem in probability theory - Theory of Prob. and applications, vol. 1, pp. 157-214 (1956). | MR 84896 | Zbl 0075.29001

[77] Pyke R., Shorack G. R. - Weak convergence of the two sample empirical process and a new approach to Chernoff-Savage theorems, Ann. Math. Stat., pp. 755-771 (1968). | MR 226770 | Zbl 0159.48004

[78] Relles D. A. - Robust regression by modified least squares. Ph. D. Yale University (1967).

[79] Relles D. A. - Variance reduction techniques for Monte Carlo sampling from Student distributions - Technometrics, 12, 499-516 (1970). | Article | Zbl 0205.46801

[80] Scheffe H. - The analysis of variance (Wiley). | Article | MR 116429

[81] Scholz F. W. - A comparison of efficient location estimations - Annals of Statistics, p. 1323-1326, vol. 2 (1974). | MR 362697 | Zbl 0292.62032

[82] Shorack G. R. - Functions of order statistics - Ann. Math. Stat. 43, n° 2, pp. 412-427 (1972). | MR 301846 | Zbl 0239.62037

[83] Shorack G. R. - Random means, AS. 2, n° 4, pp. 661-675 (1974). | MR 415887 | Zbl 0286.62029

[84] Skorohod A. V. - Limit theorems for stochastic processes - Theory of prob. and applications (Translated by SIAM), 1, pp. 261-290 (1956). | Article | MR 84897 | Zbl 0969.60007

[85] Stein C. - Proceedings of the third Berkeley Symposium on Math. Stat, and Probability. Efficient nonparametric Testing and Estimation pp. 187-195 (1956). | MR 84921 | Zbl 0074.34801

[86] Stone C. J. - Asymptotic properties of estimations of a location parameter - Annals of Stat., 2, pp. 1127-1137 (1974). | MR 365861 | Zbl 0303.62021

[87] Stone C. J. - Adaptative maximum likelihood of a location parameter - Annals of Statistics, 3, pp. 267-284 (1975). | MR 362669 | Zbl 0303.62026

[88] Strassen V. - Messfehler und Information - Z. für Wahrscheinlichkeitstheorie und Verw. Gebiete, vol. 2, p. 273-305 (1964). | Article | MR 164829 | Zbl 0131.36402

[89] Stigler J., Stephen M. - Simon Newcombe, Percy Daniell, and the history of robust estimation 1885-1920. Unpublished report of the Univ. of Wisconsin, Dept. of Statistics. | Zbl 0286.01011

[90] Strassen V. - The existence of probability measures with given marginals - Ann. Math. Statist., 36, p. 423-439 (1965). | MR 177430 | Zbl 0135.18701

[91] Torgersen E. N. - Comparison of experiments when the parameter space is finite. Z. für Wahrscheinlichkeitstheorie und Verw. Gebiete, vol. 16, p. 219-249 (1970). | Article | MR 283909 | Zbl 0193.17102

[92] Tukey J. W. - Which part of the sample contains the information ? - Proc. of the Nat. Acad, of Sciences, 53, p. 127-134 (1956). | Article | MR 172387 | Zbl 0168.40205

[93] Tukey J. W. - A survey of sampling from contaminated distributions - Contrib. to Prob. and Stat. (ed. Olkin), pp. 448-485, Stanford University Press (1960). | MR 120720 | Zbl 0201.52803

[94] Van Eeden C. - Nonparametric estimation. 7th Session of the "Séminaire de Math. Sup". Presses de l'Univ. de Montréal (1968). | MR 267705 | Zbl 0268.62016

[95] Van Eeden C. - Efficient robust estimation of location - Ann. Math. Stat., 41, pp. 172-181 (1970). | MR 263194 | Zbl 0218.62043

[96] Van Eeden C. - Maximum likelihood estimation of partially or completely ordered parameters - Proc. Kon. Ned. Akad. v. Wet. A 60 (1957), 128-136, 201-211. | MR 83869 | Zbl 0086.12803

[97] Von Mises R. - On the asymptotic distributions of differentiable statistical functions, Ann. Math. Stat. 18, pp. 309-348 (1947). | MR 22330 | Zbl 0037.08401

[98] Von Mises R. - Mathematical theory of probability and statistics. Academic Press (1964). | MR 178486 | Zbl 0132.12303

[99] Yvilsaker D., Sacks J. - A note on Huber's robust estimation of a location parameter, Ann. Math. Stat., 43, p. 1068-1075 (1972). | MR 317476 | Zbl 0284.62022

[100] Yohai V. J. - Robust estimation in the linear model - Annals of Stat., 2, pp. 562-567, (1974). | MR 365875 | Zbl 0286.62043

[101] Zacks S. - The theory of statistical inference (Wiley), (1971). | MR 420923